Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular periods, brownish discharge. Pregnancy test negative. Advice?

Hi, I have very irregular period and currently on CD 52 with negative pregnancy test . I had brown discharge between CD36 to CD40, and just noticed I had brown discharge again yesterday. There re no signs of pregnancy or ovulation I feel absolutely normal, the test is still negative. I spoke to doctors about this and they just told me to relax? Please advise, thanks a log
Asked On : Thu, 31 May 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
In the current scenario, a trans-vaginal sonogram can help clarify the situation. As you have the history of irregular periods, the associated hormonal imbalance is the most likely reason for the episodes of discharge seen, yet, it is good to exclude pregnancy. You should also get a complete physical evaluation and a complete hormonal profile for further management. Please maintain a healthy weight and a healthy diet. Hope your query has been answered. Wish you good health.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor